Congestive Heart Failure Community
CHF in a Nursing home
About This Community:

This patient support community is for discussions relating to Congestive Heart Failure (CHF).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

CHF in a Nursing home

My heart is only working at 30 % and I have 3 bad valves. my Blood pressure is high and my pulse gets as low as 42. I am in a nursing home and I am seen by a Nurse Practitioner that is over seem by a Doctor. She is concerned about my BP and Pulse. They have not schedule ... [More] d me to see my Cardiologist in a year and a half. The Nurse Practitioner schedule and appt. with my Cardiologist and the Doctor cancelled it and said to take me off my Beta Blocker for the weekend and see if my pulse comes up and when he comes in on Monday he will put a monitor on me to look at my heart. I want to know if the treatment is the right thing to do or should I be seeing my Cardiologist? [Less]
Interests:  
Related Discussions
592969_tn?1248329005
Usually, you need to be weaned off of a beta blocker as it can be dangerous to just stop taking it.  I would question it.  Usually, the beta blocker is reduced by half and then after a week another half, ect.  How high is your blood pressure?  If you stop the beta blocker, your blood pressure could most likely go up.  Your Cardiologist should be involved in your care.    
Blank
Post a Comment
To
Blank
BloodPressure Tracker
Track your Heart Condition
Start Tracking Now
MedHelp Health Answers
Recent Activity
1096512_tn?1384893378
Blank
vedadhar What about people who canno... Comment
Mar 31
Avatar_m_tn
Blank
deadandgone is ... Comment
Mar 25
168348_tn?1379360675
Blank
ChitChatNine waiting for Spring Comment
Mar 25
Congestive Heart Failure Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank